# SDR 02FDEA00537

- Difficulty date: August 1, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 35,154 hours, 12,120 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE & COPILOT SIDE ELEVATOR CONTROL CABLES CORRODED AT PULLEYS IN   STAB COMPARTMENT.  REMOVED AND REPLACED CABLES PER AMM 27-30-00-4.
